A warning has been issued about potent fentanyl/heroin on London streets.

Officials say people may be purchasing fentanyl and it could be mixed with heroin or vise versa.

And the potentcy of those drugs is dangerous and may have been linked to 13 overdoses occurring at the Overdose Prevention Site between August 1 and Thursday.

The Regional HIV/AIDS Connection issued the warning that was released by the Middlesex-London Health Unit.

This is a significant increase compared to the eight overdoses reversed in the first five and a half months of operation, officials say.

Nobody died from the batch as all overdoses were successfully reversed, but the Regional HIV/AIDS Connection is asking users to have naloxone with them and not to do drugs alone.

Officials also say statistics show that as of last Sunday, the Overdose Prevention Site has seen more than 7,000 visits by 2,000 individuals.

About 10 per cent of clients have been referred to rehabilitation.

In the first 150 days of operation, 150 people were successfully connected to addictions treatment. There have been no deaths linked to overdoses reversed at the facility since it opened in February, they say.